The Clifford dimension of a projective curve
Compositio Mathematica, Volume 72 (1989) no. 2, p. 173-204
@article{CM_1989__72_2_173_0,
     author = {Eisenbud, David and Lange, Herbert and Martens, Gerriet and Schreyer, Frank-Olaf},
     title = {The Clifford dimension of a projective curve},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {2},
     year = {1989},
     pages = {173-204},
     zbl = {0703.14020},
     mrnumber = {1030141},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__72_2_173_0}
}
Eisenbud, David; Lange, Herbert; Martens, Gerriet; Schreyer, Frank-Olaf. The Clifford dimension of a projective curve. Compositio Mathematica, Volume 72 (1989) no. 2, pp. 173-204. http://www.numdam.org/item/CM_1989__72_2_173_0/

[Ac] R.D.M. Accola: Plane models for Riemann surfaces admitting certain half-canonical linear series, part I, in Riemann Surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, ed. I. Kra and B. Maskt, Annals of Math. Studies 97, pp 7-20, Princeton University Press 1981. | MR 624801 | Zbl 0491.30038

[ACGH] E. Arbarello, M. Cornalba, P.A. Griffith, J. Harris: Geometry of Algebraic curves Vol I, Grundl, d. math. Wiss. 267, Springer Verlag (1985). | MR 770932 | Zbl 0559.14017

[BE] D.A. Buchsbaum, D. Eisenbud: Algebra structures for finite free resolutions and some structure theorems for ideals in codimension 3. Am. J. Math. 99(1977), 447-485. | MR 453723 | Zbl 0373.13006

[BPV] W. Barth, C. Peters, A. Van De Ven: Compact complex surfaces, Erg. d. Math. u. Grenzg. 3 Folge 4, Springer Verlag (1984) | MR 749574 | Zbl 0718.14023

[BS] D. Bayer, M. Stillman: Macaulay, a computer algebra system, 1981-1989. Available free for a variety of computers from D. Bayer, Dept. of Math. Columbia Univ. or M. Stillman, Dept. of Math., Cornell Univ.

[Ba] E. Ballico: On the Clifford index of algebraic curves, Proc. Am. Math. Soc. 97 (1986), 217-218. | MR 835868 | Zbl 0591.14020

[Ca] D. Castelnuovo: Una applicazione delle geometria ennumerativa alle curve algebraique, Rendic. Palermo 3°.89 | JFM 21.0674.02

[EH] D. Eisenbud, J. Harris: Curves of almost maximal genus. Les Presses de l'université de Montréal (1982), 81-138. | MR 685427

[F] H.M. Farkas: Remarks on Clifford indices. J. Reine Angew. Math. 391 (1988), 213-220. | MR 961170 | Zbl 0651.14018

[Gr] M. Green: Koszul cohomology of projective varieties I, J. Diff. Geometry 19 (1984), 127-171. | Zbl 0559.14008

[GLI] M. Green, R. Lazarsfeld: On the projective normality of complete linear series on an algebraic curve, Inv. Math. 83 (1986), 73-90. | MR 813583 | Zbl 0594.14010

[GL2] M. Green, R. Lazarsfeld: Special divisors on K3-surfaces, Inv. Math. 89 (1987), 357-370. | MR 894384 | Zbl 0625.14022

[Ho] T. Horowitz: Varieties of low Δ-genus, Duke Math. J. 50 (1983), 667-683. | Zbl 0536.14021

[Ma1] G. Martens: Funktionen von vorgegebener Ordnung auf komplexen Kurven, J. Reine Angew. Math. 320 (1980), 68-85. | MR 592143 | Zbl 0441.14010

[Ma2] G. Martens: Über den Clifford Index algebraischer Kurven, J. Reine Angew. Math. 336 (1982), 83-90. | MR 671322 | Zbl 0484.14010

[Ma3] G. Martens: On Dimension Theorems of the Varieties of Special Divisors on a Curve, Math. Ann. 267(1984), 279-288. | MR 738253 | Zbl 0519.14021

[Ma4] G. Martens: On curves on K3-surfaces. to appear.

[May] A. Mayer: Families of K3-surfaces, Nayoga Math. J. 48 (1972), 107-111. | MR 330172 | Zbl 0244.14012

[Me] T. Meis: Die minimale Blätterzahl der Konkretisierungen einer kompakten Riemannschen Fläsche. Schriftenreihe des Math. Inst. d. Univ. Münster 16 (1960). | MR 147643 | Zbl 0093.07603

[Mo] D.R. Morrison: On K3-surfaces with large Picard number. Inv. Math. 75 (1984),105-121. | MR 728142 | Zbl 0509.14034

[0] C. Okonek: Moduli reflexiver Garben und Flächen von kleinem Grad in P4, Math. Z. 184 (1983), 549-572. | MR 719493 | Zbl 0524.14018

[Ri] J. Riordan: Combinatorial Identities. John Wiley & Sons (1968) | MR 231725 | Zbl 0194.00502

[Si] C.L. Siegel: Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss.,Phys. -Math. KL., 1929, Nr. 1. | JFM 56.0180.05

[Sch] F.O. Schreyer: Syzygies of canonical curves and special linear series, Math. Ann. 275 (1986), 105-137. | MR 849058 | Zbl 0578.14002

[S-D] B. Saint-Donat: Projective models of K3-surfaces, Amer. J. Math. 96 (1974), 602-639. | MR 364263 | Zbl 0301.14011

[So] A. Sommese: Hyperplane sections of projective surfaces I The adjunction mapping, Duke Math. J. 46 (1979), 377-401. | MR 534057 | Zbl 0415.14019

[Sz] G. Szegö: Orthogonal polynomials, Amer. Math. Soc. Coll. Publ. XXIII, New York (1959). | JFM 65.0278.03

[VdV] A. Van De Ven: On the 2-connectedness of very ample divisors on a surface, Duke Math. J. 46 (1979), 403-406. | MR 534058 | Zbl 0458.14003